On partial stability for delay systems
Annales Polonici Mathematici, Tome 29 (1974) no. 4, pp. 357-362
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_29_4_357_362,
author = {C. Corduneanu},
title = {On partial stability for delay systems},
journal = {Annales Polonici Mathematici},
pages = {357--362},
year = {1974},
volume = {29},
number = {4},
doi = {10.4064/ap-29-4-357-362},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-29-4-357-362/}
}
C. Corduneanu. On partial stability for delay systems. Annales Polonici Mathematici, Tome 29 (1974) no. 4, pp. 357-362. doi: 10.4064/ap-29-4-357-362
Cité par Sources :